Article citationsMore>>

F. Meng and R. Xu, “Kamenev-Type Oscillation Criteria for Even Order Neutral Differential Equations with Deviating Arguments,” Applied Mathematics and Computation, Vol. 190, No. 2, 2007, pp. 1402-1408. doi:10.1016/j.amc.2007.02.017

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.